# SDR HEEA083009

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 7,862 hours
- System (JASC): 2140 · Heating System
- Part: Control Cable
- Part number: ES392501
- Condition: Broken
- Location: Defrost Heater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLEX CABLE FOR DEFROST HEATER VALVE BROKEN. SCRAPPED.
